# SDR DALA2022090906000

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 40,051 hours, 27,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THAT THE AFT OVERWING EXIT MARKER LIGHTS WERE INOPERATIVE ON THE SERVICE CHECK. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK AT LOCATION B5-119 PER B717 AMM 33-51-03. OPERATIONAL CHECK WAS GOOD. AIRCRAFT IS OK FOR SERVICE. (LP #9115777)
